# SDR 2023FA0000144

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Aircraft: N919PE
- Make and model: Gulstm GVI
- Aircraft serial: 6243
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part serial: 0342
- Condition: Missing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE ON 6243 AT GAC FAB WO SC23856.12.18, THROTTLE QUADRANT ASSEMBLY WAS REQUIRED TO BE REPLACED DUE TO A R ENG THRUST REVERSER DEFECT. DURING REPLACEMENT OF THE TQA IAW G650ER AMM 76-10-01 REV 15, STEP C.7 - "REMOVE GUST LOCK INHIBIT BRACKET FROM REAR FACE OF THROTTLE QUADRANT AS FOLLOWS.  :NOTE: IF THROTTLE QUADRANT ASSEMBLY IS TO BE REPLACED, THE MECHANICAL
GUST LOCK AND ATTACHING HARDWARE NEED TO BE REMOVED AND RETAINED FOR INSTALLATION. DURING THIS STAGE, THE GUST LOCK INHIBIT HARDWARE WAS FOUND NOT INSTALLED ONTO THE BACK OF THE ORIGINAL THROTTLE QUADRANT ASSEMBLY QA (S/N -0342).
